# SDR ASOA201100914

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED.    REMOVED FLOOR SUPPORT AND FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 51-42-06-001-001 AND 51-12-00-001-001.  INSTALLED SERVICEABLE FLOOR SUPPORT ANGLE IAW IAW SRM 54-42-06-001-001-A01. MINOR REPAIR.
